# SDR CALA2014011390128

- Difficulty date: January 12, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 73,596 hours, 26,901 cycles
- Engine: Pwa PW2040
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT STRIP IN FRONT OF FIRST CLASS CLOSET & THE STRIP JUST AFT OF IT IS INOPERATIVE, COVER MISSING & TRACK LOOSE.  REPLACED MOST FWD FEEDER CABLE & LIGHT STRIP, OPERATIONS CHECKED GOOD.
